# SDR AWXA200600543

- Difficulty date: February 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON STR 27L AND BS 967.  CORROSION WAS REMOVED AND RE-WORK WAS FOUND OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-03-1A1 FIG 101.  MAINTENANCE CUT OUT DAMAGED AREA ON STRINGER IAW BOEING 737-300 SRM 53-00-03-2R1.  REPAIR PARTS FABRICATED IAW BOEING 737-300 SRM 53-00-03-2R1.  INSTALLED FABRICATED REPAIR PARTS AT STR 27L AND BS 967 IAW BOEING 737-300 SRM 53-00-03-2R1.
